# SDR K11A2017110573305

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737-400
- Aircraft serial: 25849
- Aircraft time: 55,665 hours, 36,447 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB FORWARD SIDE CRACK IN WEB. REPAIRED PRESSURE WEB AT STA 178 LBL 15 IAW SRM 53-10-08, FIG 201 REPAIR 9.
